Low-frequency propagation of plane scalar waves through a periodic array of arbitrary volumetric obstacles
In the context of wave propagation through gratings of periodically distributed obstacles, we use analytical approaches to derive explicit formulas for the scattering parameters in the low-frequency approximation. The geometric shape of the obstacles is arbitrary. Numerical solution of the main in...
Saved in:
Date: | 2003 |
---|---|
Main Authors: | , |
Format: | Article |
Language: | English |
Published: |
Інститут математики НАН України
2003
|
Series: | Нелінійні коливання |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/176984 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Cite this: | Low-frequency propagation of plane scalar waves through a periodic array of arbitrary volumetric obstacles / E. Scarpetta, M.A. Sumbatyan // Нелінійні коливання. — 2003. — Т. 6, № 4. — С. 511-524. — Бібліогр.: 15 назв. — англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineSummary: | In the context of wave propagation through gratings of periodically distributed obstacles, we use analytical
approaches to derive explicit formulas for the scattering parameters in the low-frequency approximation.
The geometric shape of the obstacles is arbitrary. Numerical solution of the main integral equations for
assigned shapes will provide some graphs, and comparison with previous results will show that some of
these are incorrect or hold under very restrictive conditions. |
---|